# SDR CA120917012

- Difficulty date: August 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Flt Controls
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH, THE CREW RECEIVED A FLAP FAIL MESSAGE AT 0 DEGREES WHEN THEY SELECTED FLAPS TO 8 DEGREES.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE FLAPS WERE RESET AND PLACED ON MEL. THE OPERATOR REPORTED THAT THE ACFT HAD REPEATED FLAP FAIL EVENTS.  THE ROOT CAUSE WAS DETERMINED TO BE A SHORTED RT WING BRAKE AND POSITION SENSOR UNIT.
